Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 9, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Apr 17, 2014, 3:20 AM MDT for Malheur County, Oregon; 6 counties in Idaho. It took effect at Apr 17, 2014, 9:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2014, 3:20 AM MDT (09:20 UTC)
- In effect from
- Apr 17, 2014, 9:00 PM MDT
- Expired
- Apr 18, 2014, 3:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID, Malheur County, OR
The radar
The Boise radar (KCBX), 79 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2982 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303 WWUS75 KBOI 170920 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 320 AM MDT THU APR 17 2014 ...STRONG WINDS LATER TODAY DUE TO A COLD FRONT... .A COLD FRONT WILL BRING STRONG GUSTY WINDS ACROSS SOUTHEAST OREGON AND SOUTHWEST IDAHO LATE THIS EVENING THROUGH FRIDAY MORNING. IDZ014-016-172200- /O.NEW.KBOI.WI.Y.0009.140418T0400Z-140418T1300Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- 320 AM MDT THU APR 17 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM MDT FRIDAY. * WINDS...SOUTHEAST TO EAST WINDS 10 TO 15 MPH THIS MORNING SHIFTING TO SOUTHWEST THIS EVENING 15 TO 25 MPH. FROM 10 PM AROUND MOUNTAIN HOME THROUGH MIDNIGHT AROUND TWIN FALLS WINDS SHIFTING TO WEST OR NORTHWEST AND INCREASING TO 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. * TIMING...LATE THIS EVENING THROUGH FRIDAY MORNING. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. BLOWING DEBRIS SUCH AS TUMBLEWEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-029-ORZ063-172200- /O.NEW.KBOI.WI.Y.0009.140418T0400Z-140418T1300Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-MALHEUR COUNTY- 320 AM MDT THU APR 17 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM MDT /9 PM PDT/ THIS EVENING TO 7 AM MDT /6 AM PDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM MDT /9 PM PDT/ THIS EVENING TO 7 AM MDT /6 AM PDT/ FRIDAY. * WINDS...INCREASING TO SOUTHWEST 15 TO 25 MPH THIS AFTERNOON THEN SHIFTING TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE THIS EVENING. * TIMING...LATE THIS EVENING THROUGH FRIDAY MORNING. * IMPACTS...TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES. BLOWING DEBRIS SUCH AS TUMBLEWEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
815 WWUS75 KBOI 171515 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 915 AM MDT THU APR 17 2014 ...STRONG WINDS DUE TO INCOMING COLD FRONT... .A COLD FRONT WILL BRING GUSTY WINDS TO SOUTHEAST OREGON AND SOUTHWEST IDAHO THIS EVENING AND TONIGHT. IDZ014-016-180200- /O.CON.KBOI.WI.Y.0009.140418T0400Z-140418T1300Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- 915 AM MDT THU APR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM MDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM MDT FRIDAY FOR THE EASTERN PART OF THE UPPER TREASURE VALLEY AND WESTERN MAGIC VALLEY. * WINDS...SOUTHEAST OR EAST WINDS 10 TO 15 MPH TODAY WILL SHIFT TO SOUTHWEST THIS EVENING 15 TO 25 MPH. WINDS WILL BECOME WEST OR NORTHWEST LATE TONIGHT AND INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...FRONTAL PASSAGE AT 10 PM MDT AT MOUNTAIN HOME... MIDNIGHT AT TWIN FALLS. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST AND DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-029-ORZ063-180200- /O.CON.KBOI.WI.Y.0009.140418T0400Z-140418T1300Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-MALHEUR COUNTY- 915 AM MDT THU APR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM MDT /9 PM PDT/ THIS EVENING TO 7 AM MDT /6 AM PDT/ FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM MDT /9 PM PDT/ THIS EVENING TO 7 AM MDT /6 AM PDT/ FRIDAY FOR THE SOUTHWEST IDAHO HIGHLANDS...OWYHEE MOUNTAINS...AND SOUTHERN PART OF MALHEUR COUNTY. * WINDS...INCREASING TO SOUTHWEST 15 TO 25 MPH THIS AFTERNOON THEN SHIFTING TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE THIS EVENING. * TIMING...FRONTAL PASSAGE AROUND 6 PM PDT TODAY AT ROME/OR AND 8-11 PM MDT TONIGHT ACROSS OWYHEE COUNTY/ID. * IMPACTS...TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST AND DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
476 WWUS75 KBOI 172000 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 200 PM MDT THU APR 17 2014 ...GUSTY WINDS TONIGHT DUE TO INCOMING COLD FRONT... .A COLD FRONT WILL BRING GUSTY WINDS TO SOUTHEAST OREGON AND SOUTHWEST IDAHO THIS EVENING THROUGH AROUND MIDNIGHT TONIGHT. IDZ014-016-180400- /O.EXT.KBOI.WI.Y.0009.140418T0300Z-140418T0700Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- 200 PM MDT THU APR 17 2014 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 1 AM MDT FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 1 AM MDT FRIDAY FOR THE UPPER TREASURE VALLEY EAST OF BOISE AND THE WESTERN MAGIC VALLEY. * WINDS...SOUTHEAST OR EAST WINDS 10 TO 15 MPH TODAY SHIFTING TO SOUTHWEST THIS EVENING 15 TO 25 MPH. WINDS WILL BECOME WEST OR NORTHWEST LATE TONIGHT AND INCREASE TO 20 TO 30 MPH WITH BRIEF GUSTS TO 45 MPH AS COLD FRONT MOVES THROUGH. ADVISORY SPEEDS WILL ONLY OCCUR FOR A SHORT TIME AT ANY GIVEN LOCATION. * TIMING...FRONTAL PASSAGE AT 10 PM MDT AT MOUNTAIN HOME... MIDNIGHT MDT AT TWIN FALLS. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST AND DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-029-ORZ063-180400- /O.EXT.KBOI.WI.Y.0009.140418T0300Z-140418T0700Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-MALHEUR COUNTY- 200 PM MDT THU APR 17 2014 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM MDT /8 PM PDT/ THIS EVENING TO 1 AM MDT /MIDNIGHT PDT/ FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 PM MDT /8 PM PDT/ THIS EVENING TO 1 AM MDT /MIDNIGHT PDT/ FRIDAY FOR THE SOUTHERN PART OF MALHEUR COUNTY...SOUTHWEST IDAHO HIGHLANDS...AND THE OWYHEE MOUNTAINS. * WINDS...SOUTHWEST 15 TO 25 MPH THIS AFTERNOON THEN SHIFTING TO WEST 20 TO 30 MPH WITH BRIEF GUSTS TO 45 MPH THIS EVENING AS COLD FRONT MOVES THROUGH. ADVISORY SPEEDS WILL ONLY OCCUR FOR A SHORT TIME AT ANY GIVEN LOCATION. * TIMING...FRONTAL PASSAGE AROUND 6 PM PDT TODAY AT ROME/OR AND 8-11 PM MDT TONIGHT ACROSS OWYHEE COUNTY/ID. * IMPACTS...TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST AND DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
549 WWUS75 KBOI 180359 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 959 PM MDT THU APR 17 2014 ...GUSTY WINDS TONIGHT DUE TO INCOMING COLD FRONT... .A COLD FRONT AND ACCOMPANYING SHOWERS WILL BRING GUSTY WINDS TO SOUTHWEST IDAHO THIS EVENING THROUGH AROUND 1 AM MDT TONIGHT. THE FRONT HAS NOW MOVED THROUGH SOUTHEAST OREGON...AND THE ADVISORY THAT HAD BEEN IN EFFECT FOR MALHEUR COUNTY HAS BEEN CANCELLED. ORZ063-180500- /O.CAN.KBOI.WI.Y.0009.000000T0000Z-140418T0700Z/ MALHEUR COUNTY- 959 PM MDT THU APR 17 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. THE FRONT HAS MOVED EAST OF MALHEUR COUNTY AND STRONG WINDS HAVE DIMINISHED AS OF 10 PM MDT / 9 PM PDT. $$ IDZ014-016-180700- /O.CON.KBOI.WI.Y.0009.000000T0000Z-140418T0700Z/ UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY- 959 PM MDT THU APR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT FRIDAY. * WINDS...WINDS WILL BECOME WEST OR NORTHWEST TONIGHT AND INCREASE TO 20 TO 30 MPH WITH BRIEF GUSTS TO 45 MPH AS A COLD FRONT MOVES THROUGH. * TIMING...THE COLD FRONT MOVED THROUGH BOISE JUST BEFORE 10 PM MDT...AND IS EXPECTED TO ARRIVE IN MOUNTAIN HOME AROUND 11 PM MDT...AND IN TWIN FALLS AND JEROME AROUND MIDNIGHT MDT. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST AND DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-029-180700- /O.CON.KBOI.WI.Y.0009.000000T0000Z-140418T0700Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS- 959 PM MDT THU APR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT FRIDAY. * WINDS...WEST 20 TO 30 MPH WITH BRIEF GUSTS TO 45 MPH THIS EVENING AS A COLD FRONT MOVES THROUGH. * TIMING...THE FRONT IS MOVING THROUGH OWYHEE COUNTY AT THIS TIME AND SHOULD CLEAR THE COUNTY BY 1 AM MDT. * IMPACTS...TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST AND DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
279 WWUS75 KBOI 180643 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1243 AM MDT FRI APR 18 2014 ...GUSTY WINDS FOR THE WESTERN MAGIC VALLEY UNTIL 3 AM... IDZ015-029-180745- /O.EXP.KBOI.WI.Y.0009.000000T0000Z-140418T0700Z/ SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS- 1243 AM MDT FRI APR 18 2014 ...WIND ADVISORY WILL EXPIRE AT 1 AM MDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 1 AM MDT EARLY THIS MORNING FOR THE OWYHEE MOUNTAINS AND SOUTHWEST HIGHLANDS. VERY STRONG WINDS WILL SUBSIDE THROUGH THE WEE MORNING HOURS AS A COLD FRONT SHIFTS INTO SOUTH CENTRAL IDAHO. $$ IDZ014-180745- /O.EXP.KBOI.WI.Y.0009.000000T0000Z-140418T0700Z/ UPPER TREASURE VALLEY- 1243 AM MDT FRI APR 18 2014 ...WIND ADVISORY WILL EXPIRE AT 1 AM MDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 1 AM MDT EARLY THIS MORNING ACROSS THE UPPER TREASURE VALLEY. EXPECT NORTHWEST WINDS 10 TO 20 MPH BEHIND A COLD FRONT MOVING THROUGH SOUTH CENTRAL IDAHO AS OF MIDNIGHT. $$ IDZ016-180900- /O.EXT.KBOI.WI.Y.0009.000000T0000Z-140418T0900Z/ WESTERN MAGIC VALLEY- 1243 AM MDT FRI APR 18 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING ACROSS THE WESTERN MAGIC VALLEY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH DIMINISHING TO WEST 15 TO 25 MPH AROUND 3 AM. * TIMING...UNTIL 3 AM. * IMPACTS...TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
962 WWUS75 KBOI 180832 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 232 AM MDT FRI APR 18 2014 ...STRONG WINDS DIMINISHED... IDZ016-180945- /O.EXP.KBOI.WI.Y.0009.000000T0000Z-140418T0900Z/ WESTERN MAGIC VALLEY- 232 AM MDT FRI APR 18 2014 ...WIND ADVISORY WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING FOR THE MAGIC VALLEY. THE COLD FRONT HAS MOVED WELL EAST OF THE AREA AND WINDS HAVE DIMINISHED TO AROUND 20 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Apr 16, 8:46 PM MDT, 6 hours 34 minutes earlier.
Area forecast discussion, Apr 16, 8:46 PM MDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 846 PM MDT WED APR 16 2014 .DISCUSSION...SKIES ARE PARTLY CLOUDY THIS EVENING AS MID AND HIGH CLOUDS MOVE FROM NW TO SE ACROSS THE AREA. SFC WINDS ARE LIGHT. WE WILL BE AROUND 10 DEGREES ABOVE NORMAL TOMORROW FOR HIGH TEMPS. NO CHANGES THIS EVENING. && .AVIATION...VFR. SCATTERED HIGH CLOUDS TONIGHT. A PACIFIC WEATHER SYSTEM WILL SPREAD SCATTERED SHOWERS ACROSS EASTERN OREGON THURSDAY AFTERNOON AND MORE NUMEROUS SHOWERS ACROSS THE ENTIRE AREA WITH DETERIORATING CONDITIONS THURSDAY NIGHT. LIGHT SURFACE WINDS. WINDS ALOFT...SOUTHWEST TO WEST UP TO 20 KTS AT 10K FT MSL. && .PREV DISCUSSION... SHORT TERM...AMPLIFIED BUT FAST-MOVING UPPER AIR PATTERN WILL CAUSE RAPID DAY-TO-DAY TEMPERATURE CHANGES...THURSDAY BEING MUCH WARMER THAN TODAY AS UPPER RIDGE COMES THROUGH OUR CWA. BEHIND THE RIDGE IS A SURFACE COLD FRONT THAT WILL BRING SHOWERS AND GUSTY WINDS FOLLOWED BY A COOL-DOWN FRIDAY TO TODAY/S TEMPERATURES. STEEPENING LAPSE RATE LATE THURSDAY AND THURSDAY NIGHT AHEAD OF THE COLD FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO HARNEY COUNTY THURSDAY EVENING AND TO SRN MALHEUR COUNTY AND THE OWYHEE MOUNTAINS LATE THURSDAY NIGHT. COLD FRONT WILL PASS THROUGH OREGON ZONES THURSDAY NIGHT AND IDAHO ZONES BETWEEN MIDNIGHT AND 6AM MDT FRIDAY. FRONT WILL BRING LIGHT TO MODERATE RAIN SHOWERS TO NRN ZONES AND LIGHT RAIN SHOWERS TO SRN ZONES...CLEARING WEST TO EAST EARLY FRIDAY MORNING. LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...FOLLOWING A WARM AND DRY EASTER WEEKEND A STORM SYSTEM FROM THE GULF OF ALASKA WILL BRING A CHANCE OF SHOWERS ON MONDAY AND MUCH COOLER AND WETTER WEATHER FOR TUESDAY AND WEDNESDAY. SNOW LEVELS COULD FALL AS LOW AS 4500 FEET BY WEDNESDAY. A COLD UPPER LEVEL TROUGH WILL DEEPEN OFF THE COAST ON MONDAY THEN MOVE INLAND OVER THE INTERMOUNTAIN REGION ON TUESDAY... AS A SURFACE LOW DEVELOPS OVER NEVADA AND CROSSES EASTERN IDAHO. BEHIND THE LOW GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP TUESDAY NIGHT AND WEDNESDAY. MODELS ARE CURRENTLY IN GOOD AGREEMENT ON THIS MAJOR PATTERN CHANGE. DAYTIME TEMPERATURES WILL FALL TO AROUND 10 DEGREES BELOW NORMAL FOR TUESDAY AND WEDNESDAY...BUT OVERNIGHT LOWS ARE EXPECTED TO REMAIN ABOVE FREEZING IN THE LOWER VALLEYS. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...SP AVIATION.....JS PREV SHORT TERM...LC PREV LONG TERM....JT/WH
Nearby
Wind Advisories in Idaho, 2014Wind Advisories in Oregon, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.